On the theory of ordered statistical systems
Doklady Akademii Nauk, Tome 161 (1965) no. 5, pp. 1051-1054
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_161_5_a14,
author = {V. N. Zhigulev},
title = {On the theory of ordered statistical systems},
journal = {Doklady Akademii Nauk},
pages = {1051--1054},
year = {1965},
volume = {161},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_161_5_a14/}
}
V. N. Zhigulev. On the theory of ordered statistical systems. Doklady Akademii Nauk, Tome 161 (1965) no. 5, pp. 1051-1054. http://geodesic.mathdoc.fr/item/DAN_1965_161_5_a14/